# SDR CALA2016101700762

- Difficulty date: October 17, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 97,860 hours, 15,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 6240665
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO FRONT WINDSCREEN SHATTERED AT CRUISE FL340. PERFORMED R1 WINDOW REMOVAL PER AMM AMM 56-11-01.  R&R WHCU.
